| Catalog Number |
150610005 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Patient underwent a revision due to tibial loosening.No delay.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
Additional information received: a.Can you confirm the primary surgery date or the original implantation date? b.It was indicated that there was loosening.On what interface did the loosening occur? c.Please confirm the manufacturer of the cement product.Is it depuy manufactured? also for the quantity used.D.Was there any allegation against the insert? response/answer: i do not know the original implantation date, however, it was completed around 2021.Loosening occurred on the tibia bone to tibial baseplate loosening.No cement was stuck to the bottom of the implant.All cement was stuck to the tibia.I do not know what cement the surgeon typically used.There was no allegation against the insert.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : revision, tibial loosening.The product was not returned to depuy synthes, however photos were provided for review.The photo investigation revealed that the attune rp tib base sz 5 cem was observed with a smooth surface without signs of adherence between the cement and the base.Therefore, the lack of cement and the implant makes it reasonable to confirm loosening.With the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the attune rp tib base sz 5 cem would contribute to the complained device issue.¿ based on the investigation findings, the potential cause is traced to cause not establish, and it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a manufacturing record evaluation was performed for the finished device product code 150610005 lot number 8745153, and no non-conformances / manufacturing irregularities were identified during manufacturing.